FILOMAT
Volume 31, Number 2, 2017

Contents

1. Altering Distances and a Common Fixed Point Theorem in Menger Probabilistic Metric Spaces, 175-181

Siniša N. Ješć, Nataša A. Ćirović, Donal O'Regan

PDFDOI 10.2298/FIL1702175J

2. Moore-Penrose Equations in Involutive Residuated Semigroups and Involutive Quantales, 183-196

Jelena Ignjatović, Miroslav Ćirić

PDFDOI 10.2298/FIL1702183I

3. Norm Inequalities for Elementary Operators and Other Inner Product Type Integral Transformers with the Spectra Contained in the Unit Disc, 197-206

Danko R. Jocić, Stefan Milošević, Vladimir Đurić

PDFDOI 10.2298/FIL1702197J

4. An Extension of Pochhammer's Symbol and its Application to Hypergeometric Functions, 207-215

Mohammad Masjed-Jamei, Gradimir V. Milovanović

PDFDOI 10.2298/FIL1702207M

5. Additive Difference Scheme for Two-Dimensional Fractional in Time Diffusion Equation, 217-226

Sandra Hodžić-Živanović, Boško S. Jovanović

PDFDOI 10.2298/FIL1702217H

6. On the Second Hankel Determinant for the kth-Root Transform of Analytic Functions, 227-245

Najla M. Alarifi, Rosihan M. Ali, V. Ravichandran

PDFDOI 10.2298/FIL1702227A

7. Some Properties of Functions Related to Completely Monotonic Functions, 247-254

Senlin Guo

PDFDOI 10.2298/FIL1702247G

8. Left-Right Fredholm and Left-Right Browder Linear Relations, 255-271

T. Álvarez, Fatma Fakhfakh, Maher Mnif

PDFDOI 10.2298/FIL1702255A

9. The Asymptotic Behavior for Markov Chains in a Finite i.i.d Random Environment Indexed by Cayley Trees, 273-283

Huilin Huang

PDFDOI 10.2298/FIL1702273H

10. On an Estimate of a Distance Function of Several Variables and Related Problems, 285-293

Romi F. Shamoyan, Olivera R. Mihić

PDFDOI 10.2298/FIL1702285S

11. On the Strong Convergence for Weighted Sums of Negatively Superadditive Dependent Random Variables, 295-308

Lulu Zheng, Xuejun Wang, Wenzhi Yang

PDFDOI 10.2298/FIL1702295Z

12. New Family of Whitney Numbers, 309-320

B. S. El-Desouky, Nenad P. Cakić, F. A. Shiha

PDFDOI 10.2298/FIL1702309E

13. Lagrange's Theorem, Convex Functions and Gauss Map, 321-334

Miodrag Mateljević, Miloljub Albijanić

PDFDOI 10.2298/FIL1702321M

14. Quasi-Isometricity and Equivalent Moduli of Continuity of Planar 1/|ω|2-Harmonic Mappings, 335-345

Qi Yi, Shi Qingtian

PDFDOI 10.2298/FIL1702335Y

15. Global Stability Analysis of the Equilibrium of an Improved Time-Delayed Dynamic Model to Describe the Development of T Cells in the Thymus, 347-361

Yang Li, Wanbiao Ma, Liming Xiao, Weitao Yang

PDFDOI 10.2298/FIL1702347L

16. Drawing Graph Joins in the Plane with Restrictions on Crossings, 363-370

Július Czap, Peter Šugerek

PDFDOI 10.2298/FIL1702363C

17. On Inverse Eigenvalue Problems for Two Kinds of Special Banded Matrices, 371-385

Wei-Ru Xu, Guo-Liang Chen

PDFDOI 10.2298/FIL1702371X

18. Visualization of Enneper's Surface by Line Graphics, 387-405

Vesna Veličković

PDFDOI 10.2298/FIL1702387V

19. C-Normal Topological Property, 407-411

Samirah AlZahrani, Lutfi Kalantan

PDFDOI 10.2298/FIL1702407A

20. On Perfect and Quasiperfect Dominations in Graphs, 413-423

José Cáceres, Carmen Hernando, Mercè Mora, Ignacio M. Pelayo, María Luz Puertas

PDFDOI 10.2298/FIL1702413C

21. On a Simultaneous Generalization of β-Normality and Almost Normality, 425-430

A. K. Das, Pratibha Bhat, J. K. Tartir

PDFDOI 10.2298/FIL1702425D

22. Multi-Criteria Decision-Making Method Based on Type-2 Fuzzy Sets, 431-450

Jing Wang, Qing-hui Chen, Hong-yu Zhang, Xiao-hong Chen, Jian-qiang Wang

PDFDOI 10.2298/FIL1702431W

23. On Fractional Differential Equations with State-Dependent Delay via Kuratowski Measure of Noncompactness, 451-460

Mohammed Belmekki, Kheira Mekhalfi

PDFDOI 10.2298/FIL1702451B

24. On a Class of Solvable Higher-Order Difference Equations, 461-477

Stevo Stević, Mohammed A. Alghamdi, Abdullah Alotaibi, Elsayed M. Elsayed

PDFDOI 10.2298/FIL1702461S

25. Approximation Properties of Szász Type Operators Involving Charlier Polynomials, 479-487

Didem Aydın Arı

PDFDOI 10.2298/FIL1702479A

26. Duality for a Class of Nonsmooth Multiobjective Programming Problems Using Convexificators, 489-498

Anurag Jayswal, Krishna Kummari, Vivek Singh

PDFDOI 10.2298/FIL1702489J

27. Torse-Forming η-Ricci Solitons in Almost Paracontact η-Einstein Geometry, 499504

Adara M. Blaga, Mircea Crasmareanu

PDFDOI 10.2298/FIL1702499B

28. A Note on the Perturbation Bounds of W-weighted Drazin Inverse of Linear Operator in Banach Space, 505-511

Xue-Zhong Wang, Hai-feng Ma, Marija Cvetković

PDFDOI 10.2298/FIL1702505W

29. Fuzzy Covering Location Problems with Different Aggregation Operators, 513-522

Darko Drakulić, Aleksandar Takači, Miroslav Marić

PDFDOI 10.2298/FIL1702513D

30. Iλ-Statistically Convergent Functions of Order α, 523-528

Ekrem Savaş

PDFDOI 10.2298/FIL1702523S